Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Equivalent types of invariant means on locally compact groups


Author: P. F. Renaud
Journal: Proc. Amer. Math. Soc. 31 (1972), 495-498
MSC: Primary 43A07
DOI: https://doi.org/10.1090/S0002-9939-1972-0304974-1
MathSciNet review: 0304974
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ G$ a locally compact amenable group, we establish the equivalence of left invariant means and topologically left invariant means on $ {L^\infty }(G)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A07

Retrieve articles in all journals with MSC: 43A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0304974-1
Keywords: Locally compact group, amenable group, invariant means
Article copyright: © Copyright 1972 American Mathematical Society